MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL, A/R, R1500 T2 FEMUR Ø9X280 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL, A/R, R1500 T2 FEMUR Ø9X280 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18280928S
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that femoral nail, a/r, r1500 t2 femur ø9x280 mm was alleged of 'implant breakage - nail' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.As no further information was available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
T2 femoral nail was retrograde inserted into the case with tumor.On (b)(6) 2018, the nail broke in the proximal part.On (b)(6) 2018, the broken part was remained in the patient, the nail was removed and fixed with a plate by revision surgery.

Brand Name
FEMORAL NAIL, A/R, R1500 T2 FEMUR Ø9X280 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7870740
Report Number0009610622-2018-01044
Device Sequence Number13949666
Product Code HSB
UDI-Device Identifier04546540200259
UDI-Public04546540200259
Combination Product (Y/N)N
PMA/510(K) Number
K081152
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2018
Device Catalogue Number18280928S
Device Lot NumberK09F3A9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;